MAUDE Adverse Event Report: SYNAPSE CARDIOVASCULAR; SYNAPSE CV

SYNAPSE CARDIOVASCULAR; SYNAPSE CV
Model Number N/A
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: unknown.The issue was evaluated and replicated in the fmsu lab; the cause was traced to a software configuration.This issue is very rare and requires many tries with large studies to reproduce; it is considered to be a very rare occurrence in a clinical environment.The numeric id assigned to a patient record could be reused once a newer patient record was merged to an older patient record.When this action is done, the newer id is made available again.This was not an issue prior to advanced reporting.With the introduction of advanced reporting the numeric id is not released within the advanced reporting database schema and that is how the mismatch between the patient demographic data can occur.Ref: internal complaint number comp (b)(4).
 
Event or Problem Description
On december 02, 2020 fujifilm medical systems u.S.A., inc.(fmsu) service department received a customer inquiry for assistance with synapse cardiovascular.Study was sent in for a new patient with the correct mrn.Incorrect mrn is showing in cv client.On december 16, 2020, a risk assessment was performed to investigate the risk to patient safety.There was no patient impact, serious injury, or death associated with this event.The issue is considered highly detectable by a healthcare professional.
 
Additional Manufacturer Narrative
Fujifilm initiated a recall on (b)(6) 2021 to alert customers of the patient id issues existing in synapse cv 6 users with advanced reporting.Fujifilm submitted c&r report (1000513161-05/05/2021-001-c) to the fda, which was classified as class ii and assigned recall number z-1775-2021 on 06/02/2021.No further investigation is necessary.

Brand Name
SYNAPSE CARDIOVASCULAR
Common Device Name
SYNAPSE CV
MDR Report Key11159001
Report Number3004972322-2021-00001
Device Sequence Number3489085
Product Code LLZ
UDI-Device Identifier00854904006015
UDI-Public(01)00854904006015(10)0602100
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K151859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other,Recall
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date06/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H10
Patient Sequence Number1